MathSciNet Relay Station
MathSciNet bibliographic data
MR553157 (82h:10042) 10D40 (12A67 14G25 14K15)
Langlands, R. P. On the zeta functions of some simple Shimura varieties. Canad. J. Math. 31 (1979), no. 6, 1121–1216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement